Contact geometry and CR-structures on spheres

Volume 31 / 1995

John Bland, Tom Duchamp Banach Center Publications 31 (1995), 99-113 DOI: 10.4064/-31-1-99-113

Abstract

A normal form for small CR-deformations of the standard CR-structure on the (2n+1)-sphere is presented. The space of normal forms is parameterized by a single function on the sphere. For n>1, the normal form is used to obtain explicit embeddings into $ℂ^{n+1}$. For n=1, the cohomological obstruction to embeddability is identified.

Authors

  • John Bland
  • Tom Duchamp

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image